Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

abscess treatment..

My sister suffers from a kind of abscess at her backside, left above her coccyx. It is inflammatory and dolorous. She tried to make an incision by herself but it is not superficial enough. It is estimated 1,5x1,5cm. Today she went to see a dermatologist. He told her that he thinks it is more cystic than an abscess. he did not do an ultrasound of it. He does not want to make an incision but told her to take antibiotics (clindamycin 600mg 3 times a day). I am wondering whether this is the right form of treatment. what do you think? Julia (Germany)
Asked On : Tue, 26 Jan 2010
Answers:  1 Views:  867
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response

Either a cyst or abscess, it has to be excised properly rather than just draining it. Draining it will result in recurrence and hence not advisable. Get herself evaluated by a general surgeon and can be done as  a day care procedure. She should easily come out of it. She should not do self surgery.

Answered: Tue, 26 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor